# SDR AALA960983

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT AT STA 416, STR 24L, IN FUSELAGE SKIN.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-30-3, FIGURE 3.  TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
